# SDR 39LA20151015146

- Difficulty date: October 15, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N621AR
- Make and model: Casa C212DF
- Aircraft serial: 393
- Aircraft time: 14,252 hours, 16,796 cycles
- Engine: Garrtt TPE33110R
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING APPROACH, THE FLIGHT CREW SMELLED & OBSERVED A PUFF OF SMOKE THAT CAME FROM THE BOTTOM LT SIDE OF THE INSTRUMENT PANEL.  NO ACTION WAS TAKEN AS LANDING WAS IMMINENT & A NORMAL LANDING WAS PERFORMED WITHOUT INCIDENT.
